# SDR UALA2013051303294

- Difficulty date: May 10, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 58,005 hours, 6,735 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND FUEL DRIP NR 2 ENG DRIP IS FROM FUEL OIL COOLER HOSE TO FUEL PUMP. 6 DROPS A MIN STATIC.  REMOVED FM11 TUBE AND HOSE ASSEMBLY PER MM73-11-99-401 STEP 2C9(D).  INSTALLED FM11 TUBE AND HOSE PER MM73-11-99.  CLAMPS STILL NEED TO SECURE TUBE.  ACCOMPLISHED STEP (D) 1 A-F, NOT G. (D)2 A-C IS COMPLETED.  LP12 TUBE IS TORQUED AND SAFETIED.  REPLACED FM11 TUBE.  NO LKS DETECTED.
